# SDR CALA2015072900615

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 24,585 hours, 8,304 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN STATION 92.70 IS CRACKED, 11 INCHES FROM TRAILING END & CRACK LENGTH ABOUT 3/4 OF AN INCH.  REPAIRED LEFT HORIZONTAL STABILIZER CRACK AT STATION 92.70 IAW SRM 55-10-01 REPAIR 11.
